Künneth-style formula for the homology of Leibniz algebras.
Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 41-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__221_1_174832,
author = {Jean-Louis Loday},
title = {K\"unneth-style formula for the homology of {Leibniz} algebras.},
journal = {Mathematische Zeitschrift},
pages = {41--48},
year = {1996},
volume = {221},
number = {1},
zbl = {0880.17001},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174832/}
}
Jean-Louis Loday. Künneth-style formula for the homology of Leibniz algebras.. Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 41-48. http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174832/